Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  q-Apostol–Euler Polynomials and q-Alternating Sums
 
 
Title: q-Apostol–Euler Polynomials and q-Alternating Sums
Author: Luo, Q.-M.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2014) nr. 8 pages 1231-1246
Year: 2014
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands